# SDR FDEA202005130925

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 85,545 hours, 20,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERENCY LIGHTS TEST WAS INOPERATIVE DURING PREFLIGHT.  PERFORMED ADJUSTMENT AND TEST IAW MM 33-50-00-5. OPS CHECKED GOOD. ACFT OK TO CONTINUE.
